# SDR 06FDEA0263

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 45,530 hours, 8,483 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT MOVE, FOLLOWED RED TABS, DUMPED 4500 LBS.  RETURNED TO SFS.  LANDED UNEVENTUALLY.  REMOVED AND REPLACED TRUCK BEAM TRIM CYLINDER FUSE.  BLEED SYSTEM ADJ/TEST SATISFIED.  PERFORMED A/C JACKING & PERFORMED LANDING GEAR RETRACTION/EXTENSION OK.  RII COMPIED WITH.
